• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 15855
   School of Mathematics
  Title: Groups of extended affine Lie type
  Author(s):
1 . Saeid Azam
2 . Amir Farahmand Parsa
  Status: Published
  Journal: Publ. RIMS, Kyoto Univ.
  Vol.: 55
  Year: 2019
  Pages: 627-649
  Supported by: IPM
  Abstract:
We construct certain Steinberg groups associated to extended affine Lie algebras and their root systems. Then by the integration methods of Kac and Peterson for integrable Lie algebras, we associate a group to every tame extended affine Lie algebra. Afterwards, we show that the extended affine Weyl group of the ground Lie algebra can be recovered as a quotient group of two subgroups of the group associated to the underlying algebra similar to Kac–Moody groups.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right